MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Catalog Number 362788
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
Report 1 of 2: it was reported after collection but prior to processing using bd vacutainer® ppt¿ plasma preparation tube k2e 9.0 mg, 2 tubes contained gel air bubbles.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes, d9: returned to manufacturer on: 09-sep-2025.Investigation summary: bd received 10 samples and 6 photos for investigation.The visual inspection of these samples and the evaluation of the photos indicated the customer¿s failure modes.Complaints for sample quality are under statistical control for the month of august 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: gel air bubbles and poor plasma.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
 
Event or Problem Description

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG
Common Device Name
BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23018305
Report Number1917413-2025-01267
Device Sequence Number18528413
Product Code PJE
UDI-Device Identifier30382903627883
UDI-Public(01)30382903627883(17)251231(10)4344910
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number362788
Device Lot Number4344910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date01/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown